Electronic Journal of Probability
- Electron. J. Probab.
- Volume 24 (2019), paper no. 89, 23 pp.
Random perturbations of hyperbolic dynamics
A sequence of large invertible matrices given by a small random perturbation around a fixed diagonal and positive matrix induces a random dynamics on a high-dimensional sphere. For a certain class of rotationally invariant random perturbations it is shown that the dynamics approaches the stable fixed points of the unperturbed matrix up to errors even if the strength of the perturbation is large compared to the relative increase of nearby diagonal entries of the unperturbed matrix specifying the local hyperbolicity.
Electron. J. Probab., Volume 24 (2019), paper no. 89, 23 pp.
Received: 5 November 2018
Accepted: 7 July 2019
First available in Project Euclid: 10 September 2019
Permanent link to this document
Digital Object Identifier
Zentralblatt MATH identifier
Primary: 37H10: Generation, random and stochastic difference and differential equations [See also 34F05, 34K50, 60H10, 60H15] 37H15: Multiplicative ergodic theory, Lyapunov exponents [See also 34D08, 37Axx, 37Cxx, 37Dxx] 37A50: Relations with probability theory and stochastic processes [See also 60Fxx and 60G10] 60B20: Random matrices (probabilistic aspects; for algebraic aspects see 15B52)
Dorsch, Florian; Schulz-Baldes, Hermann. Random perturbations of hyperbolic dynamics. Electron. J. Probab. 24 (2019), paper no. 89, 23 pp. doi:10.1214/19-EJP340. https://projecteuclid.org/euclid.ejp/1568080869